MathSciNet Relay Station
MathSciNet bibliographic data
MR1992865 (2004d:03102) 03E17 (03E75 43A46)
Eliaš, Peter Covering for category and trigonometric thin sets. Proc. Amer. Math. Soc. 131 (2003), no. 10, 3241–3249.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement